Currently displaying 1 – 1 of 1

Showing per page

Order by Relevance | Title | Year of publication

Global Carleman estimate for stochastic parabolic equations, and its application

Xu Liu — 2014

ESAIM: Control, Optimisation and Calculus of Variations

This paper is addressed to proving a new Carleman estimate for stochastic parabolic equations. Compared to the existing Carleman estimate in this respect (see [S. Tang and X. Zhang, 48 (2009) 2191–2216.], Thm. 5.2), one extra gradient term involving in that estimate is eliminated. Also, our improved Carleman estimate is established by virtue of the known Carleman estimate for deterministic parabolic equations. As its application, we prove the existence of insensitizing controls for backward stochastic...

Page 1

Download Results (CSV)